# SDR CALA2025063006040

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 66,680 hours, 29,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PWR SUPPLY UNIT FAIL BITE TEST. PTP SHOW MESSAGE EPSU INT LOAD FWD L REMOVED AND REPLACED EPSU BATTERY REF AMM TASK 33-51-38-000-002-A AND TASK 33-51-38-400-002-A. OP CHECK ESPU BITE CHECK GOOD REF AMM TASK 33-51-00-710-001-A.
